# SDR AALA202508117635

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 66,897 hours, 28,262 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Condition: Failed
- Location: Zone 500
- Stage of operation: TO
- How discovered: V
- Nature of condition: F, J, S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AFTER TAKEOFF AND FLAPS COMING UP, LEADING EDGE FLAPS TRANSIT LIGHT  ILLUMINATED. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA. ACCOMPLISHED BITE ON FSEU FOUND F4 PROXIMITY SENSOR MX MESSAGES 27-81223. INTERMITTENTLY FAILING. ACCOMPLISHED FIM 27-88-00-810-806. REMOVE AND REPLACED S175 EXTEND SENSOR. PER AMM 27-88-11. OPERATIONAL CHECK GOOD.
